# SDR GTIA2023020636936

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 19,525 hours, 8,458 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: 4501310000
- Part serial: 13785
- Condition: Low Pressure
- Location: Engine 1
- Part time: 19,525 hours, 8,458 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

GREEN ENG 31 PUMP LO PRESS DURING DESCENT-PERFORMED TSM 29-11-00-810-804-A. R/R ENG PUMP PRESSURE SWITCH IAW AMM 29-11-17-000-802 AND 29-11-400-802-A.OPS CHECK GOOD.
